# SDR FDEA202410011409

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA71473
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR PANEL #216AF FOUND DELAMINATED STATION 330. FLIGHT COMPARTMENT STATION 330 DELAMINATED FLOOR PANEL #216AF REMOVED AND   REPLACED AS PER MD-11 AMM 53-21-02-4. FLOOR PANEL #216AF FABRICATED AS PER FEDEX   DRAWING SRZ-25-005 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
